# SDR ASAA2014121109999

- Difficulty date: December 11, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 7,440 hours, 2,384 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A750338
- Condition: Punctured
- Location: Bs 727j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM IS PUNCTURED AT BS 727J, RBL 8.1.  ACFT GROUNDED.  FOUND BEYOND THE ALLOWABLE LIMITS IAW SRM 53-00-53-1A.   REMOVED THE DAMAGE IAW SRM 53-00-53-2R-4, STEP 4.B.  FABRICATED REPAIR IAW SRM 53-00-53-2R-4.  ALODINED THE REPAIR IAW SOPM 20-41-02.  INSTALLED THE REPAIR IAW SRM 53-00-53-2R-4.  STEP PART DWG 143A7500, SH 225 AND 227.
